Pacific Journal of Mathematics

Partitions of groups and complete mappings.

Richard J. Friedlander, Basil Gordon, and Peter Tannenbaum

Article information

Pacific J. Math., Volume 92, Number 2 (1981), 283-293.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20K99: None of the above, but in this section
Secondary: 20G99: None of the above, but in this section


Friedlander, Richard J.; Gordon, Basil; Tannenbaum, Peter. Partitions of groups and complete mappings. Pacific J. Math. 92 (1981), no. 2, 283--293.

Export citation


  • [1] J. R. Doner, CIP neofields and combinatorial designs, Ph.D.dissertation, University of Michigan, 1972.
  • [2] R. J. Friedlander, B. Gordon and M.D. Miller, On a group sequencing problem of Ringel, Proc. 9th S.E. Conference on Combinatorics,Graph Theory and Computing,307-321.
  • [3] R. J. Friedlander, Robert W. Jamison and Peter Tannenbaum, Regular complete mappings of Zn, to appear.
  • [4] B. Gordon and W. H. Mills, A theorem on triples of integers, unpublished manuscript.
  • [5] M. Hall, A combinatorial problem on abelian groups, Proc. Amer. Math. Soc, 3 (1952), 584-587.
  • [6] M. Hall and L.J. Paige, Complete mappings of finite groups, Pacific J. Math., 5 (1955), 541-549.
  • [7] H. Hanani, A note on Steiner triple systems, Math. Scand., 8 (1960), 154-156.
  • [8] D. Hsu, I-matrices and triple systems, I. HP I-matrices and Steiner triple systems, to appear.
  • [9] E. C. Johnsen and T.F. Storer, Combinatorial structuresin loops, IV;Steiner triple systems in neofields, Math. Z., 138 (1974), 1-14.
  • [10] E. S. O'Keefe, Verification of a conjecture of T. Skolem, Math. Scand., 9 (1961), 80-82.
  • [11] G. Ringel, Map Color Theorem, Springer-Verlag, New York, 1974.
  • [12] T. Skolem, On certain distributions of integers in pairs with given differences, Math. Scand., 5 (1957), 57-68.
  • [13] T. Skolem, Some remarks on the triple systems of Steiner, Math. Scand., 6 (1958), 273-280.
  • [14] P. Tannenbaum, Abelian Steiner triple systems, Canad. J. Math., 28 (1976), 1251-1268.